# SDR USAA20101207BB084

- Difficulty date: December 5, 2010
- Submitted: December 7, 2010
- Operation: Air carrier
- Aircraft: N205UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30887
- System (JASC): 2565 · Escape Slide
- Part: Leaf Spring
- Condition: Broken
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - THE L1 DOOR SLIDE GIRT BAR LEAF SPRING IS BROKEN.  MAINTENANCE REMOVED AND REPLACED BROKEN SPRING.
